# SDR SIMA20200120001

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMBV INSPECTION, QA FOUND THE LH OMEGA BEAM CORRODED DURING UNDER CROSS MEMBER AT FR 54-C/A-ACCOMPLISHED A PERMANENT REPAIR ON THE LH OMEGA BEAM UNDER CROSS MEMBER FR54 IAW EMB 145 SRM 53-00-10 FIG 202 SHEET 2.REPAIR MATERIALS: FILLER; ALCLAD 2024T3 0.SHIM; ALCLAD 2024T3 0.039EXTERNAL ANGLE; ALCLAD 2024T3 0.050
